MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMYL GEN.2; LIPASE HYDROLYSIS/GLYCEROL KINASE ENZYME, TRIGLYCERIDES

ROCHE DIAGNOSTICS AMYL GEN.2; LIPASE HYDROLYSIS/GLYCEROL KINASE ENZYME, TRIGLYCERIDES
Catalog Number 03183742122
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for one patient sample tested with amylase (amyl2) on a cobas 6000 c 501 module (b)(6).The results did not agree with the clinical status of the patient.The sample initially resulted in an amylase value of 133 u/l and repeated as 135 u/l.The results were reported outside of the laboratory and questioned by the patient's doctor.A second sample was also collected from the patient on (b)(6) 2023 and tested, resulting in an amylase value of 146 u/l.
 
Additional Manufacturer Narrative
Calibration and qc were acceptable.There were no questionable results for other patients tested for amyl2.There were no issues with other tests run on the instrument.The investigation is ongoing.H3 other text : na.
 
Additional Manufacturer Narrative
Based on a review of worldwide data of the reagent and the control lot used by the customer, no qc issues were found, therefore, a general reagent issue can be excluded.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
AMYL GEN.2
Common Device Name
LIPASE HYDROLYSIS/GLYCEROL KINASE ENZYME, TRIGLYCERIDES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17021815
Report Number1823260-2023-01778
Device Sequence Number12653831
Product Code CDT
UDI-Device Identifier04015630918935
UDI-Public04015630918935
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K972250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number03183742122
Device Lot Number677165
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer06/12/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN.
Patient SexUnknown